# SDR CALA2022032800796

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: BAC1508240
- Condition: Corroded
- Location: Sta730
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, MAIN CABIN STA 730 RBL24 SEAT TRACK SUPPORT HAS CO RROSION, TRANSCRIBED FROM HAECO GSO NRC 9285765
